# SDR REXA02024

- Difficulty date: December 4, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Engine: Ge CF34*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED EICAS TOILET SMOKE INDICATION ALONG WITH VISIBLE SMOKE IN AFT CABIN AND LAVATORY QRH FOLLOWED UNEVENTFUL UNSCHEDULED RETURN TO AIRPORT.  PERFORMED ENGINE RUNS AND OPERATIONAL CHECKS OF BLEED AIR SYSTEM WITH NO DEFECTS NOTED.
